# SDR SWAA980929

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D CHECK, FOUND CRACKED 2 1/4 FUSELAGE SKIN FWD OF EQUIPMENT COOLING DUCT  AT BS 367.  REPAIRED PER BOEING SRM.
